# SDR AALA200800367

- Difficulty date: February 21, 2008
- Submitted: February 28, 2008
- Operation: Air carrier
- Aircraft: N9409F
- Make and model: Doug DC-9-83
- Aircraft serial: 53121
- Aircraft time: 42,312 hours
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Inoperative
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW INFLIGHT T1033/21FEB, NOSE LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF.  RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  NOSE GEAR STRUT BOTTOMED OUT DURING TAXI TO GATE.  ACCOMPLISHED NOSE LANDING GEAR SHOCK STRUT REPACK.  SYSTEM GROUND CHECKED NORMAL OPERATION.
